# SDR 95FDEA00281

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: TPN7
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FWD AND AFT SIDE FRAMES ARE GOUGED 52 INCHES UP FROM THE BOTTOM OF DOOR.  REPAIRED MCD FWD AND AFT FRAMES 52 INCHES UP FRONT BOTTOM OF DOOR.  ALL WORK DONE IAW FEDEX DRAWING NR SR 27-52-009.
